User Tag List

Results 1 to 2 of 2

Thread: a bit of advise pls

  
  1. #1
    Junior Member Achievements:
    1 year registeredTagger Second Class1000 Experience Points
    hanandhen's Avatar

    Join Date
    Sep 2010
    Posts
    4
    Country
    England
    Gender
    Female

    a bit of advise pls

    hi
    i am new to this forum and not sure if this is the right place to post if not pls let me know,
    i have had an underactive thyroid since 2002 and was taking 100mcg thyroxine up untill 2007 when i fell pg with my lo doctor put me up to 125mcg and all was fine with pg had baby and bloods all ok so was told to stay on 125mcg, well about 12wks ago was having some awfull symtoms and was going out of my mind with what was wrong with me also my eyelid went a bit funny looked like one eye was bigger than the other, gp tested thyroid and said it was high and to lower my meds to 100mcg which i did and get tested again in 6wks, well got round to it 8wks later must admit did fell much better after i lowered my does, well new bloods say t4 at 16 and serum at 3.69 no further action needed but
    my eyes have really started to hurt now, always watering, terrible in sunlight and i have now had a slight headache in my forhead for about 4 days never seems to get bad but never seems to go away, my hair is still falling out, slight tremour in my hand, all my joints seem to ache,
    do u think this could be thyroid eye diease am going to see gp but he is away untill the beg of oct and would rather wait to see him
    thanks in advance

  2. #2
    Administrator Achievements:
    VeteranCreated Album picturesCreated Blog entryTagger First ClassOverdriveSocial25000 Experience Points
    Mike's Avatar

    Join Date
    Oct 2008
    Location
    London
    Posts
    1,195
    Country
    UK
    Gender
    Male
    Blog Entries
    19
    Hi @hanandhen sorry to hear that you are having issues. Having had hyper symptoms for years, I can surely tell you that watery and itchy eyes are due to being hyper. Now this could be due to you using thyroxine which is staying in blood and is not being used by the body, hence giving you hyper symptoms or could be simply your dosage is high. Looking at your TSH which is 3.69, it looks slightly high but is within reference range (When I say high it means you are more towards hypo so you would need more thyroxine).

    Slight tremour in the hand, is it like where you feel hands internally shaking or you could see very slight shaking in your hand as well as that's what I use to feel and I thought it was due to poor adrenals.

    Joints could ache for a number of reasons but have your calcium, ferritin and vitamin D checked to see if you are missing on any of these.

    Doctors will always look your thyroid numbers and wouldnt care about rest of the stuff so you better start take control.

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 10:43 PM.